# SDR CA190506004

- Difficulty date: May 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:PILOT WENT TO START THE HELICOPTER AND THE ENGINE 1 CHIP LIGHT ILLUMINATED. PICTURES FROM THE CHIP DETECTOR INDICATE IT IS CONSISTENT WITH OTHER BEARING FAILURES ON THE ARRIUS ENGINES. ++X++ (TC# 20190506004)
